Topological K -theory of the integers at the prime 2.

Hodgkin, Luke

Homology, Homotopy and Applications (2000)

  • Volume: 2, page 119-126
  • ISSN: 1532-0073

How to cite


Hodgkin, Luke. "Topological -theory of the integers at the prime 2.." Homology, Homotopy and Applications 2 (2000): 119-126. <>.

author = {Hodgkin, Luke},
journal = {Homology, Homotopy and Applications},
keywords = {topological -theory; topological -theory},
language = {eng},
pages = {119-126},
publisher = {International Press, Somerville},
title = {Topological -theory of the integers at the prime 2.},
url = {},
volume = {2},
year = {2000},

AU - Hodgkin, Luke
TI - Topological -theory of the integers at the prime 2.
JO - Homology, Homotopy and Applications
PY - 2000
PB - International Press, Somerville
VL - 2
SP - 119
EP - 126
LA - eng
KW - topological -theory; topological -theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.